# SDR AALA20070845

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS AT RIGHT AND LEFT AFT ESCAPE DOOR INOPERATIVE. REPLACED BATTERY PACK AT ROW 21 FOR EMERGENCY EXIT LIGHTS AT RIGHT AND LEFT AFT ESCAPE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
